MathSciNet Relay Station
MathSciNet bibliographic data
MR1070521 55P42 (55N22 55S10 55T15)
Kochman, Stanley O. Nonrealizability of subalgebras of $\germ A\sp *$. Proc. Amer. Math. Soc. 113 (1991), no. 3, 867–870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement